It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





restless legs syndrome

restless legs syndrome

[ Back to Messages ]

Message

Posted by Diane on January 10, 2000 at 19:38:20:

I have been taking Sinemet for almost a month now for RLS. My primary doctor did not want to prescribe anything for this condition - said it could cause more problems than help. He subsquently referred me tp a me to a neurologist for another matter and I brought it up in conversation. The neurologist did not hesitate to write me a prescription for Sinemet. My problem is that I used to have this condition off and on, now and then. Now, if I don't take the Sinemet when I go to bed, my legs start in. I'm not sure if this is all in my head or if anyone else has experienced the same problem. Other than that, I have no problem with the Sinemet.


Follow Ups




All times are GMT -7. The time now is 01:58 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!